Advertisement

Mathematics in Computer Science

, Volume 10, Issue 2, pp 223–227 | Cite as

Constructions of Binary Codes Based on Bipartite Graphs

  • Denis C. K. WongEmail author
Article
  • 95 Downloads

Abstract

In this paper, we construct some families of binary linear and nonlinear codes by using various bipartite graphs. Furthermore, we also determine some conditions for the constructed binary linear code to be a maximum distance separable code.

Keywords

Linear codes Bipartite graphs Minimum distance 

Mathematics Subject Classification

Primary 14G50 Secondary 57M15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Asratian, A.S., Denley, M.J.T., Hggkvist, R.: Bipartite graphs and their applications. In: Cambridge Tracts in Mathematics, vol. 131. Cambridge University Press, Cambridge (1998)Google Scholar
  2. 2.
    Gross, J.L., Yellen, J.: Graph theory and its applications. In: Discrete Mathematics and its Applications, 2nd edn. CRC Press, Boca Raton (2005)Google Scholar
  3. 3.
    Moon, K.T.: Error Correction Coding: Mathematical Methods and Algorithms. Wiley, New York (2005)CrossRefzbMATHGoogle Scholar
  4. 4.
    Sloane, N.J.A., Macwilliam, F.J.: The Theory of Error Correcting Codes. North-Holland, Amsterdam (1978)Google Scholar
  5. 5.
    Wilson, R.J.: Introduction to Graph Theory. Longman, Hong Kong (1972)zbMATHGoogle Scholar

Copyright information

© Springer International Publishing 2016

Authors and Affiliations

  1. 1.UTAR, LKC FES, DMASKajangMalaysia

Personalised recommendations